Alert archive / Tennessee / Frost Advisories in 2011
Frost Advisory 7, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at Oct 20, 2011, 9:05 PM EDT for 27 counties in Tennessee; 7 counties in Virginia. It took effect at Oct 21, 2011, 3:00 AM EDT. It was in force for 56 min.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2011, 9:05 PM EDT (01:05 UTC)
- In effect from
- Oct 21, 2011, 3:00 AM EDT
- Expired
- Oct 21, 2011, 3:56 AM EDT
- In force
- 56 min
- Issued by
- NWS Morristown, TN
All 34 counties
Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Carter County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1643 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
436 WWUS74 KMRX 210105 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 905 PM EDT THU OCT 20 2011 ...FREEZING TEMPERATURES EXPECTED TONIGHT AND EARLY FRIDAY... .A COLD AIR MASS HAS MOVED INTO THE EASTERN TENNESSEE VALLEY TODAY. AS A DEEP LOW PRESSURE AREA OVER THE EASTERN GREAT LAKES MOVES SLOWLY NORTHEAST AWAY FROM THE TENNESSEE VALLEY CLOUDS WILL DECREASE AND WINDS WILL DIE DOWN TONIGHT RESULTING IN TEMPERATURES DROPPING INTO THE UPPER 20S TO THE MID 30S. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-210915- /O.CON.KMRX.FZ.W.0003.111021T0700Z-111021T1300Z/ /O.CON.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 905 PM EDT THU OCT 20 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * EVENT...FREEZING TEMPERATURES. * TIMING...LATE TONIGHT AND EARLY FRIDAY. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ012>014-035-210915- /O.CON.KMRX.FZ.W.0003.111021T0700Z-111021T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG 905 PM EDT THU OCT 20 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... * EVENT...FREEZING TEMPERATURES. * TIMING...LATE TONIGHT AND EARLY FRIDAY. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ017-042-044-046-210915- /O.NEW.KMRX.FR.Y.0007.111021T0700Z-111021T1300Z/ /O.CON.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/ SULLIVAN-NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...GREENEVILLE... JOHNSON CITY...ELIZABETHTON 905 PM EDT THU OCT 20 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. * EVENT...BELOW FREEZING TEMPERATURES. * TIMING...TEMPERATURES NEAR FREEZING TONIGHT AND BELOW FREEZING FRIDAY NIGHT AND EARLY SATURDAY. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TNZ015-016-036>040-067>071-073-081>086-098>101-VAZ001-002-005-006- 008-210915- /O.NEW.KMRX.FR.Y.0007.111021T0700Z-111021T1300Z/ HANCOCK-HAWKINS-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE- ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE- BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-MARION-HAMILTON- BRADLEY-WEST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...CLINTON... OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT... KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE... SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS... MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...BENTON... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 905 PM EDT THU OCT 20 2011 /805 PM CDT THU OCT 20 2011/ ...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY. * EVENT...NEAR FREEZING TEMPERATURES. * TIMING...TEMPERATURES WILL FALL INTO THE MID 30S LATE TONIGHT AND EARLY FRIDAY. * IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
1 follow-up statement
139 WWUS74 KMRX 210756 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 356 AM EDT FRI OCT 21 2011 ...COLD TEMPERATURES AND AREAS OF FROST EXPECTED LATE TONIGHT INTO EARLY SATURDAY... .HIGH PRESSURE WILL BRING A CLEAR SKY AND LIGHT WINDS TO THE AREA TONIGHT. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S IN MANY LOCATIONS...WITH AREAS OF FROST DEVELOPING. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-211000- /O.CAN.KMRX.FZ.W.0003.000000T0000Z-111021T1300Z/ /O.UPG.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/ /O.NEW.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 356 AM EDT FRI OCT 21 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FREEZE WARNING IS CANCELLED FOR EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE FREEZE WARNING THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL REACH FREEZING OR BELOW IN SOME LOCATIONS BY LATE TONIGHT. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ012>014-035-211000- /O.CAN.KMRX.FZ.W.0003.000000T0000Z-111021T1300Z/ /O.NEW.KMRX.FR.Y.0008.111022T0600Z-111022T1300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... WARTBURG 356 AM EDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FREEZE WARNING IS CANCELLED FOR EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE FREEZE WARNING THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. * TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING...AND WILL REACH THE MID 30S BY LATE TONIGHT. AREAS OF FROST CAN BE EXPECTED TO DEVELOP. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TNZ017-042-044-046-211000- /O.CAN.KMRX.FR.Y.0007.000000T0000Z-111021T1300Z/ /O.UPG.KMRX.FZ.A.0003.111022T0400Z-111022T1400Z/ /O.NEW.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/ SULLIVAN-NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...GREENEVILLE... JOHNSON CITY...ELIZABETHTON 356 AM EDT FRI OCT 21 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FROST ADVISORY FOR EARLY THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE FROST ADVISORY THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL REACH FREEZING OR BELOW IN SOME LOCATIONS BY EARLY MORNING. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ015-016-040-VAZ001-002-005-006-008-211000- /O.CAN.KMRX.FR.Y.0007.000000T0000Z-111021T1300Z/ /O.NEW.KMRX.FZ.W.0004.111022T0600Z-111022T1300Z/ HANCOCK-HAWKINS-NORTHWEST COCKE-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...NEWPORT... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 356 AM EDT FRI OCT 21 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FROST ADVISORY IS CANCELLED FOR EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. THE FROST ADVISORY THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. * TIMING...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET...AND WILL REACH FREEZING OR BELOW IN SOME LOCATIONS BY EARLY MORNING. * IMPACTS...TENDER VEGETATION MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ036>039-067>071-073-081>086-098>101-211000- /O.CAN.KMRX.FR.Y.0007.000000T0000Z-111021T1300Z/ /O.NEW.KMRX.FR.Y.0008.111022T0600Z-111022T1300Z/ ANDERSON-UNION-GRAINGER-HAMBLEN-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...KINGSTON...LENOIR CITY...KNOXVILLE... DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE... DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...CHATTANOOGA... CLEVELAND...BENTON 356 AM EDT FRI OCT 21 2011 /256 AM CDT FRI OCT 21 2011/ ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SATURDAY... ...FROST ADVISORY IS CANCELLED FOR EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ SATURDAY. THE FROST ADVISORY THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. * TIMING...TEMPERATURES WILL FALL QUICKLY THIS EVENING...AND WILL REACH THE MID TO UPPER 30S BY LATE TONIGHT. AREAS OF FROST CAN BE EXPECTED TO DEVELOP. * IMPACTS...TENDER VEGETATION MAY BE KILLED OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Oct 20, 7:27 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Oct 20, 7:27 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
727 PM EDT THU OCT 20 2011
.AVIATION...LOW PRESSURE SYSTEM CONTINUES TO MOVE SLOWLY NE OF THE
AREA. STRATO-CU DECK CLEARING AT CHA AND BREAKING UP AT TYS. VFR
CLOUD DECK WILL PERSIST AT TRI INTO FRI. SW WINDS DECREASING IN
STRENGTH.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: CHEROKEE...CLAY.
FREEZE WARNING FROM 3 AM TO 9 AM EDT FRIDAY FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
THE FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY
MOUNTAINS...EAST POLK...JOHNSON...NORTHWEST CARTER...
NORTHWEST GREENE...SEVIER SMOKY MOUNTAINS...SOUTHEAST
CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...
UNICOI...WASHINGTON TN.
FREEZE WARNING FROM 3 AM TO 9 AM EDT FRIDAY FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...CAMPBELL...CLAIBORNE...
COCKE SMOKY MOUNTAINS...EAST POLK...JOHNSON...MORGAN...
SCOTT TN...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
VA...NONE.
&&
SONHazardous weather outlook, Oct 20, 4:52 AM EDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 452 AM EDT THU OCT 20 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-210900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 452 AM EDT THU OCT 20 2011 /352 AM CDT THU OCT 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THE CHANCE FOR SOME LIGHT SNOW AND FREEZING DRIZZLE WILL BE POSSIBLE OVER THE HIGHER ELEVATIONS THIS MORNING...GENERALLY ABOVE 3000 FEET. BUT ANY ACCUMULATIONS SHOULD BE VERY LIGHT. THESE UNSEASONABLY COLD TEMPERATURES COULD ALSO RESULT IN AREAS OF FROST AND ISOLATED FREEZING TEMPERATURES T0NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 3:56 AM EDT | Frost Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Claiborne and 18 more | 29 hr |
| Oct 21, 3:56 AM EDT | Freeze Warning | MRX | Blount, Carter, Cocke, Greene, Hancock, Hawkins and 7 more | 29 hr |
Nearby
Frost Advisories in Tennessee, 2011Frost Advisories in Virginia, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.